# SDR SWAA012258

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 45,922 hours, 40,596 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6959886
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND MLG WALKING BEAM FWD ATTACH HANGER FITTING CRACKED AT WBL 135.5.  REMOVED AND REPLACED ATTACH FITTING BY ALM, SWA W/W 10418.
